A few things I need to clarify:
1) I forgot to mention that I've had stomach problems for the past year or so. My doctor diagnosed me with Chronic Upper Gastroenteritis and a motility problem where part of my stomach doesn't digest food properly. He put me on the Aciphex to control my stomach acid, and the Domperidone for the motility. I am on Lexapro for anxiety and depression, and have had anxiety problems for two to three years now.
2) I would also like to mention that my girlfriend and I did wait until her yeast infection
symptoms subsided to resume sexual activity.
3) I also had several kidney stones that I passed in July of 2008. Do you think I could possibly have more kidney stones?
4) I do not know if these problems could be anxiety related or not. I am simply searching for answers.
I thank you again for your timely reply.
If you have a discharge from the urethra, a yeast (candida) infection needs to be ruled out.
It is possible that you became infected befor symptoms became obvious in your girlfriend.
Is it possible that the infection she had has not been completely eliminated?
How was it determined that the infection had disappeared?
Pain in the testicles and a whitish discharge are reasons enough for meeting your doctor and pursuing further treatment after the requisite tests.
Meanwhile, practice safe sex, drink plenty of fluids, maintain hygiene, and add micronutrients to diet to improve immunity and promote healing.
Lexapro side effects:
"The side effect profile of escitalopram is close to that of other SSRIs, with nausea, somnolence, and gastrointestinal side effects reported as relatively common. Escitalopram, like other SSRIs, has been shown to cause sexual side effects in many patients. "
"The physical signs of penile yeast infection include burning sensations, itching and, soreness in the penile area - amongst others. The Candida fungus' trademark trademark is however a white discharge, which may also appear as a yeast infection sympton in man. As with women this discharge also has no odour in men. "
Do keep us posted us on your doubts and progress